# SDR W6JA201808084022

- Difficulty date: August 4, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N68005
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9010
- Aircraft time: 7,536 hours, 2,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG43120103
- Part serial: 410
- Condition: Seized
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING AIRCRAFT CLIMB OUT, RT PACK FAILED EICAS MESSAGE ANNUNCIATED IMMEDIATELY FOLLOWED BY SMOKE IN THE CABIN.  FLIGHT CREW FOLLOWED EMERGENCY CHECKLIST PROCEDURES AND RETURNED TO DEPARTURE AIRPORT.  REPLACED THE RT AIR CYCLE MACHINE IAW AMM 21-52-01.
